# SDR Y2PA95010

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- Engine: Pwa JT8D7B
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt2
- Condition: Plugged
- Location: Lt/Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ELP - ON TAKEOFF, N1 INDICATION WAS 85 PERCENT ON BOTH ENGINES WHEN EPR INDICATION WAS 1.93.  INSPECTED AND FOUND PT-2 PROBES ON 'BOTH' ENGINES PLUGGED WITH 'MUD' FROM WASP'S NESTS.  REMOVED OBSTRUCTIONS, AND RAN ENGINES.  OPERATIONAL CHECKED GOOD.  (X)
